Our expert says:
I am sorry to hear that you are suffering from TB and HIV, as both these conditions do cause pronounced weightloss. If at all possible, please consult a clinical dietitian (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area). If this is not possible, contact the SA Sugar Association to obtain their Booklet on 'Food Choices for People Living with HIV' from The Nutrition Department, SA Sugar Association, P O Box 700, Mount Edgecombe, 4300, or phone: (031) 508-7000, or send an e-mail to: firstname.lastname@example.org for excellent information on diets for HIV. Do continue to take all your medications as prescribed because this is essential esp to overcome the TB as a first step to getting you to feel better and gain some weight.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.